# SDR DALA2022022801259

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,726 hours, 38,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 ILEGIBLE EXPIRED NEXT OVERHAULED DUE DATE PLACARD OFFWING ESCAPE SLIDE ENCLOSURE LH. CORRECTIVE ACTION: REPLACED SLIDE PER A320 AMM 25-62-42. (2136650)
